MathSciNet Relay Station
MathSciNet bibliographic data
MR3022119 15B33 (11L07 15A15)
Le Anh Vinh On the permanents of matrices with restricted entries over finite fields. SIAM J. Discrete Math. 26 (2012), no. 3, 997–1007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement